# SDR SCNA20150515099

- Difficulty date: May 13, 2015
- Submitted: May 15, 2015
- Operation: Air carrier
- Aircraft: N816SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30637
- Aircraft time: 49,077 hours, 16,939 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NINE INCHES OF GLOWSTRIP INOPERATIVE IN FRONT OF ROW 28DEF.  R & R GLOWSTRIP AS REQUIRED.
